# SDR AALA20140820006

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 84,531 hours, 39,440 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH CRACK ON LT SIDE ABOVE PACK RAM AIR.  INSTALLED REPAIR DOUBLER IAW SRM 55-01-00.
